Open Access
Translator Disclaimer
2014 On the Hamilton-Jacobi-Bellman Equation by the Homotopy Perturbation Method
Abdon Atangana, Aden Ahmed, Suares Clovis Oukouomi Noutchie
Abstr. Appl. Anal. 2014(SI61): 1-8 (2014). DOI: 10.1155/2014/436362


Our concern in this paper is to use the homotopy decomposition method to solve the Hamilton-Jacobi-Bellman equation (HJB). The approach is obviously extremely well organized and is an influential procedure in obtaining the solutions of the equations. We portrayed particular compensations that this technique has over the prevailing approaches. We presented that the complexity of the homotopy decomposition method is of order O ( n ) . Furthermore, three explanatory examples established good outcomes and comparisons with exact solution.


Download Citation

Abdon Atangana. Aden Ahmed. Suares Clovis Oukouomi Noutchie. "On the Hamilton-Jacobi-Bellman Equation by the Homotopy Perturbation Method." Abstr. Appl. Anal. 2014 (SI61) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022389
MathSciNet: MR3228073
Digital Object Identifier: 10.1155/2014/436362

Rights: Copyright © 2014 Hindawi


Vol.2014 • No. SI61 • 2014
Back to Top